# SDR CALA2017071002171

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 21,855 hours, 7,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT ON RIGHT SIDE OF FUSELAGE AFT OF BODY FAIRING INOPERATIVE. R & R THE BATTERY PACK 29-3351-3-0013.  LIGHT WORKS NOR MALLY
